# SDR AALA960587

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Condition: Defective
- Location: Nr 3
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MIA - FLT 908 - DURING APPROACH TO MIA, NR 3 HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION AND AIRCRAFT LANDED MIA WITHOUT INCIDENT.  REPLACED NR 3 ENGINE LOWER HYDRAULIC PUMP.  PRECAUTIONARY REPLACED NR 3 ENGINE UPPER HYDRAULIC PUMP.  REPLACED ALL NR 3 SYSTEM HYDRAULIC FILTERS.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
